# SDR SWAA2020033022200

- Difficulty date: March 5, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 75,991 hours, 45,820 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB STR23R HAS CORROSION ON END OF STRINGER AT BS535.5 WL164 / FOUND END OF STRINGER TO HAVE %100 MATERIAL LOSS IN A .5' X .5' AREA PER SRM 53-00-03-1A-1. REPAIRED PER ATS ER 20-02091 REV IR AND SWA EA # 1-753-36795 REV IR
